# SDR GN0A20140226001

- Difficulty date: February 26, 2014
- Submitted: March 1, 2014
- Operation: Air carrier
- Aircraft: N654CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 39,544 hours, 56,107 cycles
- Engine: Pwa PW118B
- Propeller: Hamstd 14RF9
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: 12022884001
- Condition: Damaged
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM FRG WHEN THE FLAPS WERE SELECTED UP, THE INBD & NACELLE PANELS RETRACTED WHILE THE OTBDS REMAINED AT 15°.  THIS WAS ACCOMPANIED WITH A DISAGREEMENT WARNING ON THE ANNUNCIATOR PANEL.  THE AIRCRAFT RETURNED TO FRG & LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A COMPLETE FLAP SYSTEM OPERATIONAL CHECK & CYCLED THE FLAPS NUMEROUS TIMES BUT WAS UNABLE TO DUPLICATE THE PROBLEM.  THE AIRCRAFT WAS RETURNED TO SERVICE. THE SAME TYPE DISAGREEMENT OCCURRED ON THE NEXT TAKEOFF & AGAIN THE AIRCRAFT RETURNED TO FRG & LANDED WITHOUT INCIDENT.  MX FOUND THE RT OTBD FLAP SHROUD INBD ROLLER BEARING SUPPORT BRACKET DAMAGED.  THE SUPPORT BRACKET & ROLLER BEARING WAS REPLACED IAW EMB 120 AMM 57-52-02 & THE SYS CHECKED SATISFACTORY.
